# SDR DALA2018031201640

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STIFFENER HAS A DEEP GOUGE.  REMOVED, FABRICATED, AND INSTALLED A NEW STIFFENER IAW SRM 51-40-02, DRAWING 69-47423, REV B, REV H, AND 146N6603, REV K.
